Perfect hedging of index derivatives under a minimal market model

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Heath, DP
dc.contributor.author Platen, E
dc.date.accessioned 2009-12-21T02:37:08Z
dc.date.issued 2002-01
dc.identifier.citation International Journal of Theoretical and Applied Finance, 2002, 5 (7), pp. 757 - 774
dc.identifier.issn 0219-0249
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5174
dc.publisher World Scientific
dc.relation.isbasedon 10.1142/S0219024902001729
dc.title Perfect hedging of index derivatives under a minimal market model
dc.type Journal Article
dc.parent International Journal of Theoretical and Applied Finance
dc.journal.volume 7
dc.journal.volume 5
dc.journal.number 7 en_US
dc.publocation Singapore en_US
dc.identifier.startpage 441 en_US
dc.identifier.endpage 447 en_US
dc.cauo.name Information Technology en_US
dc.personcode 970945
dc.personcode 970685
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Business
pubs.organisational-group /University of Technology Sydney/Faculty of Science
pubs.organisational-group /University of Technology Sydney/Faculty of Science/School of Mathematical Sciences
pubs.organisational-group /University of Technology Sydney/Strength - Quantitative Finance
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10


Files in this item

This item appears in the following Collection(s)

Show simple item record